# SDR 98ZZZX1526

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LF5071F
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 213139003
- Condition: Distorted
- Location: Engine
- Component: 91C242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEARDOWN OF THE ENGINE FOR AN UNRELATED ISSUE, IT WAS DISCOVERED THE COMBUSTION LINER WAS DISTORTED DUE TO BLOCKED COOLING HOLES.  SUSPECT PLASMA COATING OVERSPRAY DURING OVERHAUL.  INVESTIGATION IS ONGOING.  SERVICE BULLETIN IS PENDING.
